Results 1 to 5 of 5
Hospitals/doctors labeling you a "drug seeker"
  1. #1
    jds2010 is offline Junior Member
    Join Date
    Jan 2008
    Posts
    43

    Default Hospitals/doctors labeling you a "drug seeker"

    I read on a post how the doctors won't give them anything and all of the hospitals know them and won't give them anything either.. How does this happen?? I get my 240 vics every month for 3 year now from my doctor for headaches.. Once every few months I will go to the ER with "pain" and get a script for 20. They never acted like that about me... I usually just get mine from my family doctor and buy them off of friends when I am out. So for the most part aside from occasional ER visits it's only my doctor prescribing them. I am just really confused about this and I hope they never label me that!

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    If you are receiving only ONE prescription from a bonafide dr (not a dr on a list as a script dr) and don't EVER go to another dr, get pills filled for cash at a second pharmacy, or anything that is out of the ordinary you are fine as far as being "labeled" anywhere by anyone.

    If you have to get extra pills however from friends because you're running out (even though you have a script for 240 pills) that is not cool though. Not judging you, just pointing out the obvious. That is too many hydrocodone for your liver and such. You should NOT require over eight pills a day unless they're coming from the dr. Then they would likely prescribe an extended release type of medication without acetaminophen in them.

    Your main problem isn't getting labeled, it's that you're taking too many pills for your personal well-being. Surely you're aware of that already. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    jds2010 is offline Junior Member
    Join Date
    Jan 2008
    Posts
    43

    Default

    Quote Originally Posted by Robert_325 View Post
    If you are receiving only ONE prescription from a bonafide dr (not a dr on a list as a script dr) and don't EVER go to another dr, get pills filled for cash at a second pharmacy, or anything that is out of the ordinary you are fine as far as being "labeled" anywhere by anyone.

    If you have to get extra pills however from friends because you're running out (even though you have a script for 240 pills) that is not cool though. Not judging you, just pointing out the obvious. That is too many hydrocodone for your liver and such. You should NOT require over eight pills a day unless they're coming from the dr. Then they would likely prescribe an extended release type of medication without acetaminophen in them.

    Your main problem isn't getting labeled, it's that you're taking too many pills for your personal well-being. Surely you're aware of that already. God bless.
    I have gone to other pharmacies when the ER gives me pills and I have paid cash maybe 2 times. Usually when I go to the ER it is late at night and I go to a 24 hour pharmacy but I run it through my insurance. It's not a common thing at all though. Yes I know that I take too many (about 15 a day) I got my dr to lower it to 5/325s because of the tylenol.. I also sell them to friends when I have them. We pretty much help each other out.. since it seems we all get our scripts at different times of the month. I have been off of them for 2 days now though and I am hoping that I can stay off this time. This constant battle over going on 3 years is really getting to me. I need to get off but I don't feel like I have energy or a life without them.. It's sickening.

  4. #4
    no_more_tram is offline Member
    Join Date
    Nov 2008
    Location
    Illinois
    Posts
    308

    Default

    Hi Jackie~ At least you have recognized that you are doing more damage than anything, I am not judging either, I am Day 4 off Hydros. I know how you feel about wanting to be done, and also the lack of certain things that you get when you stop taking them, but it eventually get's better. And I don't know you headache problem personally, but from my experience of taking Hydro they cause me headaches, I am sure reason being is I abused them, but from the sounds of you taking 15 a day then I am quite suprised they helped you headaches. Anyhow, how are you feeling being Day 2 off them? I hope you continue to stay off them, I have chronic pain from a back injury and I have def been feeling that pain. If you are like me and your headaches are a chronic pain then I know there are other options of taking a medication that's not a narcotic! Hope your doing ok, keep us posted!!
    Last edited by ddcmod; 06-14-2010 at 10:47 PM.

  5. #5
    jds2010 is offline Junior Member
    Join Date
    Jan 2008
    Posts
    43

    Default

    Quote Originally Posted by no_more_tram View Post
    Hi Jackie~ At least you have recognized that you are doing more damage than anything, I am not judging either, I am Day 4 off Hydros. I know how you feel about wanting to be done, and also the lack of certain things that you get when you stop taking them, but it eventually get's better. And I don't know you headache problem personally, but from my experience of taking Hydro they cause me headaches, I am sure reason being is I abused them, but from the sounds of you taking 15 a day then I am quite suprised they helped you headaches. Anyhow, how are you feeling being Day 2 off them? I hope you continue to stay off them, I have chronic pain from a back injury and I have def been feeling that pain. If you are like me and your headaches are a chronic pain then I know there are other options of taking a medication that's not a narcotic! Hope your doing ok, keep us posted!!
    Thank you I actually feel almost good today. I have stopped taking them quite a few times and I have never felt this good on day 2 any of the other times. I do have chronic daily headaches and TMJ ( I always forget that because my jaw is not normally that painful) They don't help my headaches anymore. I take them because I am addicted. They do cause me rebound headaches also. The thing that I don't understand is I tell my doctor that I have rebound headaches. I have told him that I flushed my prescription because they don't help and before I left the office he writes me another script for them. Then a few visits later he is looking through my chart and says you've been on these for quite awhile now.. I think it's safe to say you are addicted.. and you will need weaned off. That is when he started giving me the 240. I don't understand it. I mean I of course wanted them because they are like an anti depressant for me that actually works. At the same time though... he knows that I should be on something else. I don't know. Another thing that I have left out so far is that my mom died in 2004 when she was 43 years old from these.. so I really know 1st hand the effects of this.. I just don't understand myself. Thank you for your support.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22